Alert archive / Oregon / High Wind Watches in 2014

High Wind Watch 3, NWS Medford, OR

February 10, 20145 counties in Oregon; Modoc County, California

NWS Medford, OR issued this high wind watch at Feb 10, 2014, 1:58 PM PST for 5 counties in Oregon; Modoc County, California. It took effect at Feb 11, 2014, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 10, 2014, 1:58 PM PST (21:58 UTC)
In effect from
Feb 11, 2014, 10:00 PM PST
Expired
Feb 11, 2014, 3:51 AM PST
In force
Issued by
NWS Medford, OR

Counties Modoc County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 71 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2014-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2014-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WWUS76 KMFR 102158
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
158 PM PST MON FEB 10 2014

.A STRONG FRONTAL BOUNDARY WILL BRING THE POTENTIAL FOR STRONG TO
THE OREGON COAST...MAINLY NORTH OF CAPE BLANCO AND OVER THE HIGHER
TERRAIN EAST OF THE CASCADES AND MODOC COUNTY TUESDAY EVENING INTO
WEDNESDAY. 

ORZ021-111200-
/O.NEW.KMFR.HW.A.0003.140212T0600Z-140212T1200Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITY OF...PORT ORFORD
158 PM PST MON FEB 10 2014

...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT. 

* WINDS...SOUTH WINDS 35 TO 50 MPH WITH GUST TO 60 MPH POSSIBLE. 

* TIMING...WINDS WILL INCREASE TUESDAY AFTERNOON AND PEAK TUESDAY
  EVENING...THEN WINDS WILL GRADUALLY DIMINISH LATE TUESDAY NIGHT.

* LOCATIONS INCLUDE: PORT ORFORD.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED AT EXPOSED 
  LOCATIONS ALONG HIGHWAY 101. TRAVEL ALONG HIGHWAY 101 COULD 
  BECOME DIFFICULT AND HAZARDOUS...ESPECIALLY TO HIGH PROFILE 
  VEHICLES. STRONG WINDS COULD ALSO CAUSE BLOWING DEBRIS...AND 
  MAY RESULT IN DAMAGE TO TREES AND WEAKER STRUCTURES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ085-ORZ030-031-111200-
/O.NEW.KMFR.HW.A.0003.140212T0900Z-140212T1800Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
158 PM PST MON FEB 10 2014

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS...SOUTHWEST 30 TO 50 MPH WITH GUST TO 60 MPH POSSIBLE. 

* TIMING...WINDS WILL INCREASE TUESDAY AFTERNOON...PEAKING OUT
  TUESDAY NIGHT THEN GRADUALLY DIMINISH WEDNESDAY AFTERNOON. 

* LOCATIONS INCLUDE: SUMMER LAKE...HIGHER ELEVATIONS OF
  LAKE...KLAMATH AND MODOC COUNTIES.

* IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH-PROFILE
  VEHICLES ALONG HIGHWAYS 31...395 AND 140.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

PETRUCELLI
1 follow-up statement
124 
WWUS76 KMFR 111151
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
351 AM PST TUE FEB 11 2014

.A STRONG FRONTAL BOUNDARY WILL BRING THE POTENTIAL FOR STRONG
WINDS TO THE OREGON COAST...MAINLY NORTH OF CAPE BLANCO AND OVER
THE HIGHER TERRAIN EAST OF THE CASCADES AND MODOC COUNTY TUESDAY
EVENING INTO WEDNESDAY.

CAZ085-ORZ030-031-112000-
/O.UPG.KMFR.HW.A.0003.140212T0900Z-140212T1800Z/
/O.NEW.KMFR.WI.Y.0005.140212T0900Z-140213T0000Z/
/O.NEW.KMFR.HW.W.0003.140212T0900Z-140213T0000Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
351 AM PST TUE FEB 11 2014

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY. THE HIGH WIND WATCH HAS
BEEN UPGRADED.

* WINDS...SOUTHWEST 40 TO 50 MPH WITH GUSTS UP OF 60 TO 65 MPH
  POSSIBLE WITHIN THE WARNING AREA. SOUTHWEST WINDS OF 35 TO 40
  MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED WITHIN THE ADVISORY
  AREA. 

* TIMING...WINDS WILL INCREASE THIS EVENING...PEAK TONIGHT INTO
  WEDNESDAY MORNING...THEN GRADUALLY DIMINISH WEDNESDAY AFTERNOON.

* LOCATIONS WITHIN THE WARNING INCLUDE: PAISLEY...SUMMER LAKE.

* LOCATIONS WITHIN THE ADVISORY INCLUDE: LAKEVIEW...SILVER LAKE.

* IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH-
  PROFILE VEHICLES ALONG HIGHWAYS 31...395 AND 140. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY
AND SILVER LAKE. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ021-112000-
/O.UPG.KMFR.HW.A.0003.140212T0600Z-140212T1200Z/
/O.NEW.KMFR.HW.W.0003.140212T0600Z-140212T1200Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...BANDON...PORT ORFORD
351 AM PST TUE FEB 11 2014

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
WEDNESDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED. 

* WINDS...SOUTH WINDS 40 TO 50 MPH WITH GUSTS OF 65 MPH POSSIBLE.

* TIMING...WINDS WILL INCREASE THIS EVENING...PEAK
  OVERNIGHT...THEN GRADUALLY DIMINISH THROUGH WEDNESDAY MORNING.

* LOCATIONS INCLUDE: BANDON...PORT ORFORD...CAPE BLANCO...CAPE
  ARAGO.

* IMPACTS...STRONG WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG
  HIGHWAY 101. TRAVEL ALONG HIGHWAY 101 COULD BECOME DIFFICULT AND
  HAZARDOUS...ESPECIALLY TO HIGH PROFILE VEHICLES. STRONG WINDS
  COULD ALSO CAUSE BLOWING DEBRIS...AND MAY RESULT IN DAMAGE TO
  TREES AND WEAKER STRUCTURES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

ORZ022-112000-
/O.NEW.KMFR.HW.W.0003.140212T0600Z-140212T1200Z/
CURRY COUNTY COAST-
351 AM PST TUE FEB 11 2014

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
WEDNESDAY. 

* WINDS...SOUTH WINDS 40 TO 50 MPH WITH GUSTS OF 60 MPH POSSIBLE.

* TIMING...WINDS WILL INCREASE THIS EVENING...PEAK
  OVERNIGHT...THEN GRADUALLY DIMINISH THROUGH WEDNESDAY MORNING.

* LOCATIONS INCLUDE: LOCAL HEADLANDS AND CAPES.

* IMPACTS...STRONG WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG
  HIGHWAY 101. TRAVEL ALONG HIGHWAY 101 COULD BECOME DIFFICULT AND
  HAZARDOUS...ESPECIALLY TO HIGH PROFILE VEHICLES. STRONG WINDS
  COULD ALSO CAUSE BLOWING DEBRIS...AND MAY RESULT IN DAMAGE TO
  TREES AND WEAKER STRUCTURES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

CAZ081-112000-
/O.NEW.KMFR.WI.Y.0005.140212T0600Z-140212T2100Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
351 AM PST TUE FEB 11 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST
WEDNESDAY. 

* WINDS...SOUTH AT 35 TO 45 MPH WITH GUSTS UP TO 55 MPH POSSIBLE.

* TIMING...WINDS WILL INCREASE THIS EVENING...PEAK
  OVERNIGHT...THEN GRADUALLY DIMINISH THROUGH WEDNESDAY.

* LOCATIONS INCLUDE: WEED.

* IMPACTS...TRAVEL ALONG INTERSTATE 5 NEAR WEED COULD BECOME
  DIFFICULT...ESPECIALLY TO HIGH PROFILE VEHICLES. GUSTY WINDS
  COULD ALSO CAUSE BLOWING DEBRIS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Feb 10, 9:10 AM PST, 4 hours 48 minutes earlier.

Area forecast discussion, Feb 10, 9:10 AM PST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
910 AM PST MON FEB 10 2014

.DISCUSSION...A WEAK FRONT JUST OFF THE OREGON COAST WILL MOVE
EAST TODAY AND BRING SCATTERED LIGHT PRECIPITATION MAINLY ALONG
THE COAST RANGE...DOUGLAS COUNTY AND NORTHER CASCADES. THE LATEST
RAP SHOWS ONLY A COUPLE TICKS ON THE RAIN GAGE TODAY FOR THESE
AREAS. DON'T EXPECT MUCH IF ANYTHING IN THE ROGUE VALLEY AND
EASTSIDE AS THE FRONT WILL WEAKEN AND DISSIPATE AS IT MOVES
INLAND. THE MAIN FOCUS AHEAD WILL BE TUESDAY NIGHT THROUGH NEXT
WEEKEND. THAT'S WHEN THE FLOODGATES WILL OPEN AND WELL HAVE A
SERIES OF STORMS BRINGING MODERATE TO HEAVY PRECIPITATION AND
GUSTY WINDS...ESPECIALLY ALONG THE COAST AND COAST RANGE
MOUNTAINS. -PETRUCELLI

&&

.AVIATION...BASED ON THE 10/12Z TAF CYCLE.
AREAS OF IFR CIGS AND VIS WILL CONTINUE THROUGH MID MORNING
ESPECIALLY IN CLEAR AREAS. OTHERWISE WIDESPREAD MVFR CIGS CAN BE
EXPECTED THIS MORNING. PATCHY FOG WILL LIKELY DEVELOP IN THE
VALLEYS AGAIN TONIGHT AS SKIES CLEAR WITH CONDITIONS COMING DOWN TO
IFR AT TIMES. /FB

&&

.MARINE...THE FORECAST AREA IS BETWEEN SYSTEMS WITH A STATIONARY
FRONT TO THE NORTH AND A LOW PRESSURE MOVING INLAND TO THE SOUTH.
A WEAK FRONT WILL MOVE ACROSS THE COASTAL WATERS MONDAY WITH WINDS
AND SEAS INCREASING SLIGHTLY. STRONG WINDS AND VERY STEEP SEAS ARE
FORECAST TO DEVELOP TUESDAY INTO TUESDAY NIGHT AS A STRONG FRONT
MOVES INTO THE WATERS. SEAS WILL LIKELY REMAIN HIGH AND VERY STEEP
INTO FRIDAY. /FB

&&

.PREV DISCUSSION... /ISSUED 433 AM PST MON FEB 10 2014/

DISCUSSION...THE STORM THAT BROUGHT THE RAIN MOSTLY TO THE SOUTH
OF THE OR/CA BORDER YESTERDAY IS HEADING INTO THE GREAT BASIN.
RAIN AMOUNTS YESTERDAY WERE MOSTLY 0.25-0.50 OF AN INCH IN MODOC
AND SISKIYOU COUNTIES WITH LESS CLOSER TO THE OREGON BORDER AND
ALMOST NOTHING IN SOUTHWEST OREGON. A FEW RAWS SITES, LIKE ASH
CREEK AND JUNIPER CREEK CAME IN WITH AROUND 0.75 OF AN INCH.
BREAKS IN THE CLOUDS OVERNIGHT HAVE RESULTED IN AREAS OF LOW
CLOUDS AND FOG IN THE VALLEYS THIS MORNING...WHILE HIGHER TERRAIN
ALSO REMAINS OBSCURED. EXPECT SOME SUN TODAY FROM THE CASCADES
EAST AND SOUTH, BUT A WEAK FRONT IS MOVING IN. THIS WILL BRING
SOME LIGHT PRECIPITATION FOR COASTAL AREAS MAINLY NORTH OF CAPE
BLANCO AND ALSO INLAND AREAS MAINLY NORTH OF THE UMPQUA DIVIDE.
THIS FRONT WILL WEAKEN ACROSS NORTH AND WEST SECTIONS OF THE AREA
TONIGHT INTO TUESDAY, WHERE THERE'S STILL A SHOT AT SOME LIGHT
RAIN. MOST AREAS THOUGH SOUTH AND EAST OF THE UMPQUA DIVIDE WILL
STAY DRY.

A SPECIAL WEATHER STATEMENT (SPSMFR) HAS BEEN ISSUED DETAILING THE
NEXT SIGNIFICANT STORM, WHICH IS TAKING SHAPE OVER THE PACIFIC
NEAR 39N AND 144W. THIS SYSTEM IS SUPPORTED BY A FAST 140+ KNOT
JET, WHICH IS REORIENTING AND WILL TAKE DEAD AIM AT THE PACIFIC
NORTHWEST THIS WEEK. THE DEEPENING SURFACE LOW WILL MOVE INSIDE
130W TUESDAY EVENING THEN MOVE INTO VANCOUVER ISLAND TUESDAY
NIGHT. 850MB WINDS OF 65-75 KT SHOULD RESULT IN STRONG WIND GUSTS
ALONG THE COAST, ESPECIALLY NORTH OF CAPE BLANCO TUESDAY NIGHT
INTO EARLY WEDNESDAY MORNING. THIS MAY NECESSITATE A HIGH WIND
WATCH, BUT WILL LEAVE THIS FOR UPCOMING SHIFTS TO DECIDE. THESE
WINDS WILL ALSO TRANSLATE INLAND OVER THE HIGHER TERRAIN, BUT SOME
GUSTY WINDS ARE ALSO LIKELY THROUGH THE SHASTA VALLEY AND THE EAST
SIDE NEAR SUMMER LAKE. A PERIOD OF MODERATE TO HEAVY PRECIPITATION
WILL ACCOMPANY THIS SYSTEM...HEAVIEST IN THE FAVORED AREAS OF SW
OREGON AND THE COAST RANGES. SNOW LEVELS WILL RISE FROM 5000 FEET
TUESDAY EVENING TO 7000 FEET OR HIGHER BY WEDNESDAY MORNING. AS A
RESULT, WE ARE NOT EXPECTING ANY SIGNIFICANT IMPACTS DUE TO
SNOWFALL. THERE MAY BE A GENERAL DOWN TICK IN PRECIPITATION ON
THURSDAY, BUT ANOTHER STRONG SYSTEM WILL ARRIVE THURSDAY NIGHT
INTO FRIDAY. THE PARADE OF STORMS CONTINUES OVER THE WEEKEND
WITH PROMISE FOR MORE RAINFALL AND GUSTY WINDS. SPILDE

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:46 PM PSTGale WatchMFR18 hr
Feb 10, 3:46 PM PSTHazardous Seas WatchMFR18 hr
Feb 10, 3:46 PM PSTSmall Craft Advisory for WindsMFR27 hr
Feb 10, 3:46 PM PSTStorm WatchMFR18 hr
Feb 10, 3:46 PM PSTSmall Craft Advisory for Hazardous SeasMFR27 hr

Nearby

High Wind Watches in Oregon, 2014High Wind Watches in California, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.